# SDR SWAA2021021126948

- Difficulty date: October 29, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD SHIELD AT FWD CARGO BAY BS440 - BS420 RBL23 WL157. / REMOVED AND REPLACED FWD SHIELD AT FWD CARGO BAY BS420-440 RBL23 WL157 AS PER SRM 51-40-02-0G-0 AND DRAWING # 143A0080; SHIELD WAS EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO NO LIMIT ON SRM AS PER SRM 53-00-53-1A-2.
